# SDR A6WA201040561

- Difficulty date: June 12, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR ANGLE FS 280.00, WL 73.10 HAS CORROSION.  R & R FWD FLOOR ANGLE IAW SRM 51-42-06.
